# SDR SWIA202501061128

- Difficulty date: November 28, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED INTERCOSTAL RUNNING BETWEEN LBL 36.00 AND LBL 47.00 AT FS 471.00 TO FOM. FOR ITEM ID REFERENCE SRM 53-41-45 FIGURE 1 (SHEET 4) FIGURE J, ITEM 5 ON PAGE 5.     (FILED CLOSED)    INSTALLED INTERCOSTAL RUNNING BETWEEN LBL 36.00 AND LBL 47.00 AT FS 471.00  (ITEM ID REFERENCE SRM 53-41-45 FIGURE 1 (SHEET 4) FIGURE J, ITEM 5 ON PAGE 5).  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR LEAK CHECK.
